# SDR QXEA0201472

- Difficulty date: September 17, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 1,357 hours, 1,628 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Part number: 9604435
- Part serial: 0062
- Condition: Stuck
- Location: Zone 400
- Part time: 1,357 hours, 1,628 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - CREW PERFORMED ABNORMAL/EMERGENCY PROCEDURES WHEN DURING FLIGHT THEY RECEIVED A #1 INBOARD HYDRAULIC CAUTION AND #1 HYDRAULIC ISOLATION VALVE LIGHTS. LIGHTS WENT OFF ON APPROACH. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE FLUID LEVEL GAUGE ON THE RESERVOIR STUCK. THE RESERVOIR WAS REPLACED AND SERVICED. OPERATIONAL AND LEAK CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
